# SDR SWAA2024022154126

- Difficulty date: February 21, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 61,713 hours, 37,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Wrong Part
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LOWER RT OVER WING EMERGENCY EXIT SIGN DOESN'T HAVE A DIRECTION ARROW.<[01] REMOVED AND REPLACED SIGN IAW AMM 33-51-01
